A novel delay-dependent criterion for delayed neural networks of neutral type

Title
A novel delay-dependent criterion for delayed neural networks of neutral type
Author(s)
박주현S.M. Lee[S.M. Lee]O.M. Kwon[O.M. Kwon]
Keywords
TIME-VARYING DELAYS; STABILITY-CRITERIA
Issue Date
201004
Publisher
ELSEVIER SCIENCE BV
Citation
PHYSICS LETTERS A, v.374, no.17-18, pp.1843 - 1848
Abstract
This Letter considers a robust stability analysis method for delayed neural networks of neutral type. By constructing a new Lyapunov functional, a novel delay-dependent criterion for the stability is derived in terms of LMIs (linear matrix inequalities). A less conservative stability criterion is derived by using nonlinear properties of the activation function of the neural networks. Two numerical examples are illustrated to show the effectiveness of the proposed method. (C) 2010 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/22612http://dx.doi.org/10.1016/j.physleta.2010.02.043
ISSN
0375-9601
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE